# SDR ABXA2014032178

- Difficulty date: March 21, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 368531390875103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED UPPER FWD FLANGE AT STATION 566 RBL 11.  REMOVED CORROSION FROM UPPER FWD FLANGE AT FS 566 BLO IAW IAI SUPPLEMENTAL MANUAL TO SRM 53-00-51.  SDR INFO CORRODED, PN 368-53-13-90875-103, SN NSN, PART NAME FLOORBEAM, FS & BS LOC FROM FS 566 STRINGER & WS LOC FROM BLO.  ACFT WAS GNDED.
